# SDR Q2SA758008

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 100,136 hours, 18,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 71923811
- Part serial: 810002
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DEPARTURE FROM VAKK TO VMCC:  AFTER TAKEOFF NR 1 AIR CONDITIONING PACK STARTED SEVERE RUMBLING NOISE AND EMITTED AN ODOR.  AIRCRAFT QUICK HANDBOOK PROCEDURE ACCOMPLISHED.  REMOVED AND REPLACED ACM AND DUCT ASSEMBLY.  OPERATIONAL AND LEAK CHECK ACCOMPLISHED AND FOUND TO BE SATISFACTORY PER AMM 21-51-04 (11-25-09).  THIS MAINTENANCE ACTION CLEARS DI 20658.
